Wyoming, 2013Damaging Wind in Wyoming, June 10, 2013
June 10, 2013 · NWS RIW · 1 event in 1 county or zone
A dry lower atmosphere set the stage for gusty outflow wind from weak convection across southwest Wyoming. A dissipating storm near Rock Springs produced a peak wind gust of 75 mph.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A dry lower atmosphere set the stage for gusty outflow wind from weak convection across southwest Wyoming. A dissipating storm near Rock Springs produced a peak wind gust of 75 mph.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before the first event at Jun 10, 1:35 PM MST, 55 minutes earlier.
Area forecast discussion, Jun 10, 1:35 PM MST, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RIVERTON WY
235 PM MDT MON JUN 10 2013
.SHORT TERM...TONIGHT THROUGH TUESDAY
AN UPPER LEVEL LOW PRESSURE TROUGH IN EASTERN IDAHO AND NORTHERN
UTAH WILL BRING SOME HIGH BASED SHOWERS AND THUNDERSTORMS TO
WESTERN AND CENTRAL WYOMING THIS EVENING WITH VERY STRONG WIND
GUSTS POSSIBLE. TEMPERATURES WILL COOL SOME TONIGHT AND TUESDAY.
ANOTHER TROUGH WILL PASS OVER THE WEST ON TUESDAY WITH ANOTHER
ROUND OF HIGH BASED SHOWERS AND THUNDERSTORMS WITH STRONG WIND
GUSTS EXPECTED.
.LONG TERM...TUESDAY NIGHT THROUGH MONDAY
WEAK SHORTWAVE RIDGE TO TRAVERSE THE FORECAST AREA TUESDAY NIGHT IN
THE WAKE OF WEAKENING MID-LEVEL SYSTEM TRACKING EAST ONTO THE
PLAINS. UPPER LOW DROPPING INTO THE PACIFIC NORTHWEST WILL INCREASE
SOUTHWEST FLOW ACROSS THE GREAT BASIN AND WYOMING FOR WEDNESDAY AND
THURSDAY. MID-LEVEL MOISTURE IS EXPECTED TO INCREASE ACROSS WESTERN
WYOMING LATE WEDNESDAY MORNING AND AFTERNOON. THIS WILL COUPLE WITH
250MB JET STREAK OF 90KT+ AND LIFTED INDICES AROUND -3 TO PRODUCE
SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE NORTHWEST QUARTER OF
THE STATE. SUFFICIENT JET DYNAMICS LINGER IN THIS REGION OVERNIGHT
AND HAVE BUMPED UP CHANCE OF SHOWERS/STORMS ACCORDINGLY WEDNESDAY
EVENING AND OVERNIGHT. GUSTY SOUTHWEST SURFACE WIND OF 20 TO 40 MPH
TO BE COMMON ACROSS SOUTHWEST AND CENTRAL WYOMING ON THURSDAY AS
PRESSURE GRADIENT TIGHTENS AHEAD OF UPPER LOW AND ASSOCIATED COLD
FRONT. THIS SOUTHWEST FLOW WILL BE DRY AND EXPECT SOUTHWEST SURGE AT
THE SURFACE TO PUSH WELL INTO THE BIG HORN BASIN AND JOHNSON COUNTY.
THEREFORE...ONLY VERY LOW CHANCES OF SHOWERS/STORMS ACROSS THE FAR
NORTH ON THURSDAY AFTERNOON AND EVENING. TEMPERATURES WILL WARM
WEDNESDAY AND THURSDAY FOLLOWING THE BRIEF TUESDAY COOL DOWN. COLD
FRONT ASSOCIATED WITH UPPER LOW IS POISED ON OUR DOOR STEP BY
00Z/FRI. THIS COOLER AIR WILL SWEEP EAST THURSDAY NIGHT AND COOL
OVERNIGHT LOW TEMPERATURES... PARTICULARLY IN YELLOWSTONE NP.
UPPER LOW THAT BROUGHT THE COOLER AIR FOR FRIDAY WILL STAY TO OUR
NORTH FRIDAY AND SATURDAY WITH DRY...WESTERLY FLOW PREVAILING ACROSS
THE REGION. FRIDAY TEMPERATURES WILL TREND DOWN TO MORE SEASONAL
LEVELS WITH 700MB TEMPS AROUND 10C IN THE CENTRAL FORECAST AREA.
ANOTHER UPPER LOW TRIES TO REPLACE PREVIOUS ONE ALBEIT FARTHER TO
THE WEST OFF THE PACIFIC NORTHWEST COAST. THIS NEARLY STATIONARY LOW
WILL SET-UP SHOP OFF THE COAST BY 00Z/SUN. SATURDAY WILL SEE
TEMPERATURES ALREADY BEGIN TO REBOUND INTO THE 80S ACROSS MOST OF
THE BASINS AND VALLEYS UNDER ABUNDANT SUNSHINE. RIDGE AXIS OVER THE
SOUTHERN AND CENTRAL ROCKIES WILL EXTEND INTO THE INTERMOUNTAIN WEST
FOR SUNDAY AND MONDAY. 700MB TEMPERATURES WILL CLIMB BACK TO AROUND
14C...PERHAPS WARMER...BY MONDAY. THUS...TEMPERATURES TO BE BACK TO
10-15F ABOVE NORMAL BY THE START OF NEXT WEEK. DRIER SOUTHWEST FLOW
WILL KEEP RAIN CHANCES VERY LOW THROUGH THE EXTENDED. BEST CHANCES
WILL BE ACROSS THE VERY FAR NORTH AND EAST OF THE BIGHORNS.
&&
.AVIATION.../00Z ISSUANCE/
AN UPPER LEVEL LOW WILL LIFT ACROSS THE GREAT BASIN THROUGH TONIGHT.
AHEAD OF THIS FEATURE...AN EAST TO WEST SURFACE TROUGH WILL
INTENSIFY ACROSS SOUTHERN WYOMING INTO THE NORTHERN GREAT BASIN
AND LIFT NORTH THROUGH THE EVENING.
THE BEST MOISTURE WILL BE ACROSS NORTHERN WYOMING WITH THE DEEPEST
INSTABILITY ACROSS THE SOUTH. THE NORTHERN THUNDERSTORMS WILL HAVE
A BETTER CHANCE OF RAIN AND SMALL HAIL...WHILE VERY STRONG WIND
GUSTS FROM HIGH BASED STORMS WILL BE OVER CENTRAL AND SOUTH AREAS.
THIS ACTIVITY SHOULD LIFT INTO NORTHERN WYOMING AND SOUTHERN MONTANA
THROUGH THE EVENING INTO THE EARLY MORNING HOURS WITH THE BEST
COVERAGE AND STRONGER THUNDERSTORMS MAINLY VCNTY AND NORTH OF A
KCOD-KBYG LINE FROM 03Z-09Z TUESDAY.
ANOTHER PACIFIC LOW PRESSURE TROUGH WILL BRING ANOTHER ROUND OF
SHOWERS AND THUNDERSTORMS INTO THE WEST AROUND 18Z TUESDAY
SPREADING EAST THROUGH 00Z WEDNESDAY. AGAIN THE BEST CHANCE FOR
RAIN AND HAIL WILL BE ACROSS THE NORTH...WHILE HIGHER BASED
THUNDERSTORMS IN CENTRAL AND SOUTH AREAS WILL PRODUCE VERY STRONG
OUTFLOW WINDS.
&&
.FIRE WEATHER...
AN UPPER LEVEL LOW PRESSURE TROUGH IN EASTERN IDAHO AND NORTHERN
UTAH WILL BRING SOME HIGH BASED SHOWERS AND THUNDERSTORMS TO
WESTERN AND CENTRAL WYOMING THIS EVENING WITH VERY STRONG WIND
GUSTS POSSIBLE. TEMPERATURES WILL COOL SOME TONIGHT AND TUESDAY.
ANOTHER TROUGH WILL PASS OVER THE WEST ON TUESDAY WITH ANOTHER
ROUND OF HIGH BASED SHOWERS AND THUNDERSTORMS WITH STRONG WIND
GUSTS EXPECTED.
&&
.RIW WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
SHORT TERM...C.BAKER
LONG TERM...CNJ
AVIATION...C.BAKER
FIRE WEATHER...C.BAKER
Hazardous weather outlook, Jun 10, 3:00 AM MST, 11 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RIVERTON WY
400 AM MDT MON JUN 10 2013
WYZ001>020-022>030-111200-
ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST-
BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS-
EAST SWEETWATER COUNTY-FLAMING GORGE-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS-
NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN-
NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS-
ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES-
SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN-
SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY-
TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN-
UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN-
WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST-
YELLOWSTONE NATIONAL PARK-
400 AM MDT MON JUN 10 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING.
.DAY ONE...TODAY AND TONIGHT
WIDELY SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ACROSS THE
NORTHWEST...WITH ISOLATED SHOWERS AND THUNDERSTORMS POSSIBLE
ELSEWHERE. THE STRONGEST THUNDERSTORMS ARE EXPECTED ACROSS THE
NORTHWEST...ROUGHLY NORTH OF A LINE FROM JACKSON TO WORLAND. IN THIS
AREA...A FEW THUNDERSTORMS COULD BECOME SEVERE...WITH DAMAGING WINDS
AND LARGE HAIL. FOR THE REST OF THE AREA...THE PRIMARY HAZARD WILL BE
VERY STRONG WINDS FROM DRY MICROBURSTS. THUNDERSTORMS ACROSS THE
NORTH COULD LAST UNTIL AROUND MIDNIGHT...BEFORE DISSIPATING OR MOVING
INTO MONTANA.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
TUESDAY AND WEDNESDAY...WIDELY SCATTERED MOUNTAIN THUNDERSTORMS
WITH ISOLATED THUNDERSTORMS ACROSS THE NORTH HALF OF THE REGION.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT THUNDERSTORM WIND GUSTS OVER 40
MPH...ANY HAIL...OR ANY DAMAGE. THANK YOU.
TEAM RIVERTON
In the hours before
Special weather statement, Jun 10, 12:36 PM MST, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
136 PM MDT MON JUN 10 2013
WYZ028>030-102015-
EAST SWEETWATER COUNTY WY-FLAMING GORGE WY-ROCK SPRINGS AND GREEN
RIVER WY-
136 PM MDT MON JUN 10 2013
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SWEETWATER COUNTY UNTIL
215 PM MDT...
AT 134 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
SHOWERS AND STRONG THUNDERSTORMS TO THE SOUTH AND SOUTHEAST OF ROCK
SPRINGS. THESE SHOWERS AND STORMS WERE MOVING NORTHEAST AT 30 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE SHOWERS AND
STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
THIS STORM WILL BE NEAR...
SWEETWATER COUNTY AIRPORT AROUND 145 PM MDT
STATE HWY 430 MILE MARKER 20 AROUND 145 PM MDT.
THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 107 AND
141.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4184 10870 4127 10838 4119 10913 4156 10922
TIME...MOT...LOC 1934Z 243DEG 24KT 4141 10901
JONES
Special weather statement, Jun 10, 1:13 PM MST, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
213 PM MDT MON JUN 10 2013
WYZ030-102100-
EAST SWEETWATER COUNTY WY-
213 PM MDT MON JUN 10 2013
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SWEETWATER COUNTY UNTIL
300 PM MDT...
AT 212 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES EAST OF I80 EXIT 122...OR 22 MILES EAST
OF ROCK SPRINGS. ADDITIONAL SHOWERS AND WEAKER THUNDERSTORMS ARE
ALSO LOCATED EAST OF ROCK SPRINGS AND SOUTH OF I80. ALL OF THE
SHOWERS AND STORMS ARE MOVING NORTHEAST AT 35 MPH.
WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.
THIS STORM WILL BE NEAR...
RURAL CENTRAL SWEETWATER COUNTY THROUGH 300 PM MDT
THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 124 AND
162.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING. TRUCKS SHOULD BE PREPARED FOR GUSTY CROSSWINDS ON
INTERSTATE 80 THROUGH SWEETWATER COUNTY.
REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4208 10840 4138 10807 4130 10876 4179 10895
TIME...MOT...LOC 2012Z 240DEG 31KT 4170 10879
JONES
Special weather statement, Jun 10, 1:19 PM MST, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
219 PM MDT MON JUN 10 2013
WYZ019-020-022-102100-
CASPER MOUNTAIN WY-GREEN MOUNTAINS AND RATTLESNAKE RANGE WY-NATRONA
COUNTY LOWER ELEVATIONS WY-
219 PM MDT MON JUN 10 2013
...SIGNIFICANT WEATHER ADVISORY FOR NATRONA COUNTY UNTIL 300 PM
MDT...
AT 215 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHEAST OF POWDER RIVER...OR 30 MILES
WEST OF CASPER...MOVING EAST-NORTHEAST AT 35 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.
THIS STORM WILL BE NEAR...
GOLDENEYE RESERVOIR AROUND 230 PM MDT.
U.S. HWY 20/26 MILE MARKER 20 AROUND 235 PM MDT.
HOMA HILLS AROUND 255 PM MDT.
ANTELOPE HILLS...I25 EXIT 197 AROUND 300 PM MDT.
THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 176 AND
224.
ADDITIONAL SHOWERS AND THUNDERSTORMS HAVE ERUPTED ACROSS NATRONA
COUNTY EARLY THIS AFTERNOON. ANY OF THESE SHOWERS OR STORMS...EVEN
THOSE THAT ARE WEAK...WILL BE CAPABLE OF PRODUCING WIND GUSTS OF 40
TO 50 MPH WITH LITTLE IF ANY RAINFALL. BOATERS ON AREA LAKES SHOULD
HEAD TO SHORE IF SHOWERS AND STORMS APPROACH. IF THREATENING WEATHER
APPROACHES YOUR AREA...YOU SHOULD TAKE SHELTER IN A STURDY BUILDING.
REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4242 10607 4244 10707 4318 10725 4336 10607
TIME...MOT...LOC 2016Z 256DEG 30KT 4298 10685
JONES
Special weather statement, Jun 10, 1:27 PM MST, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
227 PM MDT MON JUN 10 2013
WYZ002-005>007-102115-
ABSAROKA MOUNTAINS WY-OWL CREEK AND BRIDGER MOUNTAINS WY-SOUTHEAST
BIG HORN BASIN WY-SOUTHWEST BIG HORN BASIN WY-
227 PM MDT MON JUN 10 2013
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WASHAKIE AND CENTRAL HOT
SPRINGS COUNTIES UNTIL 315 PM MDT...
AT 225 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HWY JCT 170 AND 120...OR 12 MILES NORTHWEST
OF THERMOPOLIS...MOVING NORTHEAST AT 35 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
FREQUENT DANGEROUS LIGHTNING. OTHER SHOWERS AND WEAKER STORMS
DEVELOPING OVER THE HIGHER TERRAIN OF THE OWL CREEK MOUNTAINS WILL
ALSO BE CAPABLE OF PRODUCING WIND GUSTS TO NEAR 50 MPH.
THIS STORM WILL BE NEAR...
LUCERNE AROUND 235 PM MDT.
KIRBY AND WINCHESTER AROUND 240 PM MDT.
THE WYOMING BOYS SCHOOL AROUND 255 PM MDT.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4406 10819 4376 10758 4358 10879 4387 10902
TIME...MOT...LOC 2026Z 246DEG 38KT 4377 10835
JONES
Special weather statement, Jun 10, 1:53 PM MST, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
253 PM MDT MON JUN 10 2013
WYZ007-009-019-020-102130-
BIGHORN MOUNTAINS SOUTHEAST WY-GREEN MOUNTAINS AND RATTLESNAKE RANGE
WY-NATRONA COUNTY LOWER ELEVATIONS WY-OWL CREEK AND BRIDGER MOUNTAINS
WY-
253 PM MDT MON JUN 10 2013
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN NATRONA COUNTY UNTIL
330 PM MDT...
AT 251 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHEAST OF U.S. HWY 20/26 MILE MARKER
70...MOVING NORTHEAST AT 30 MPH.
WIND GUSTS UP TO 50 MPH AND DEADLY CLOUD-TO-GROUND LIGHTNING ARE
EXPECTED WITH THIS STORM.
THIS STORM WILL BE NEAR...
HILAND AROUND 300 PM MDT.
WALTMAN REST AREA AROUND 305 PM MDT.
ARMINTO AROUND 315 PM MDT.
ADDITIONAL SHOWERS AND STORMS ARE EXPECTED TO DEVELOP NEAR THE
NATRONA-FREMONT COUNTY LINE THIS AFTERNOON. WIND GUSTS OF 40 TO 50
MPH ARE QUITE POSSIBLE WITH EVEN WEAK SHOWERS OR STORMS.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4277 10749 4328 10750 4344 10691 4290 10672
TIME...MOT...LOC 2051Z 244DEG 27KT 4309 10745
JONES
Special weather statement, Jun 10, 2:08 PM MST, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
308 PM MDT MON JUN 10 2013
WYZ002>004-102145-
ABSAROKA MOUNTAINS WY-CODY FOOTHILLS WY-NORTH BIG HORN BASIN WY-
308 PM MDT MON JUN 10 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PARK COUNTY UNTIL
345 PM MDT...
AT 306 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTHWEST OF HWY JCT 296 AND 120...OR 16
MILES NORTHWEST OF CODY...MOVING NORTHEAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
DANGEROUS CLOUD-TO-GROUND LIGHTNING.
THIS STORM WILL BE NEAR...
STATE HWY 294 MILE MARKER 10 AROUND 330 PM MDT.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4499 10864 4459 10863 4456 10902 4451 10922
4473 10939
TIME...MOT...LOC 2107Z 239DEG 36KT 4471 10921
JONESThunderstorm Wind, Sweetwater
- When
- June 10, 2:30 PM MST
- Where
- Sweetwater County, (Rks)rock Spgs Arpt
- Measured
- 65 kt (75 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 41.600, -109.070
Outflow from a dissipating thunderstorm produced strong and erratic outflow wind at the Rock Springs-Sweetwater County Airport. A peak gust of 75 mph was clocked at 1430MST from the southwest.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Dust Storm in Nevada, June 10, 20131 death · 37 injured · $1.5 million · 1 event
- Tornadoes and Hail in Kentucky, June 10, 20134 injured · $537,000 · EF2 · 6 events
- Hail and Damaging Winds in Tennessee, June 10, 2013$212,000 · 1 in hail · 33 events
- Damaging Winds in Georgia, June 10, 20137 injured · $31,000 · 56 kt wind · 13 events
- Flash Flooding and Damaging Winds in Nevada, June 10, 2013$511,000 · 52 kt wind · 6 events
- Flash Flood in Tennessee, June 10, 2013$200,000 · 1 event
- Damaging Winds in South Carolina, June 10, 2013$25,000 · 55 kt wind · 23 events
- Tornado in North Carolina, June 10, 2013$500 · EF1 · 1 event
- Hail and Damaging Winds in Tennessee, June 10, 2013$25,000 · 1 in hail · 3 events
- Damaging Wind and Strong Wind in New Mexico, June 10, 2013$25,000 · 70 kt wind · 2 events
- Flood and Damaging Winds in South Carolina, June 10, 2013$20,000 · 55 kt wind · 7 events
- Flash Flooding and Damaging Winds in North Carolina, June 10, 2013$15,000 · 50 kt wind · 10 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 453363.